... COuld this be related to my dosage of Warfarin? The dose was too high so the doctor reduced the dose from 5 mg to 4.5 but consulting with a friend who is a cardiologist and her son who is doing his clinical practicum after 5 years in pharmacolgy, they thought I should wean myself off Warfarin gradually . I am now taking only 1.5 and want to substitute Apsrin for it. Basically my question is, "Could the Warfarin overdosage over the lats ten years have caused the increase in the size of my intrahepatic hemagioma?"
Hi afalvo99. Warfarin is prescribed by a hemetologist to patients who have had a DVT or are likely to get clots. Suggest you contact a Hemetologist rather than a cardiologist/pharmacologist. Also the dosage of warfarin (in tablet form) is determined by PT-INR reading which should be between 2.50 and 4.0. If the reading is more than 4, the dosage is reduced and if it is less than 2.50 the dosage is increased. The most recent substitute for warfarin is Rivaroxaban, in the US for patients recovering after surgery of the hips/legs. I am not aware of anyone going off warfarin. It is too risky.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2010 • 1 answer
Posted 18 Sep 2010 • 1 answer
Posted 10 Jun 2012 • 3 answers
Posted 21 Jun 2012 • 4 answers
Posted 5 May 2015 • 2 answers